# SDR CALA2024010200017

- Difficulty date: December 20, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N875UA
- Make and model: Airbus A319-132
- Aircraft serial: 2200
- Aircraft time: 54,766 hours, 32,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5313303220090
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK WINDSHIELD L/H CONTINUITY FITTING HAS A CRACK INDICA TION.   LOWER NODE PER PART 2 OF THE LATEST REVISION OF ECRA5310-08253 CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED ON OR BEFORE THE AIRCRAFT REACHES 38,201 TOTAL AIRCRAFT FLIGHT 5,400 FLIGHT CYCLES, THEREAFTER." REPAIRED IAW ECRA 5310-02853 DIP GENERATED TO DIP LOGAGE TO "ACCOMPLISH INITIAL INSPECTIONS OF THE FRONT WINDSHIELD FRAME APPROVED DIP AS REQUIRED PER ECRA 5310-08253 TO ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT INITIAL INSPECTIONS OF THE FRONT WINDSHIELD FRAME LOWER NODE PER PART 2 OF THE LATEST REVISION OF ECRA 5310-08253 ON OR BEFORE THE AIRCRAFT REACHES 38,201 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 5,400 FLIGHT CYCLES, THEREAFTER.
